# SDR DALA2016021801239

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING NR 1 AND NR 5 AT AFT AREA OF C2 DOOR.  CRACKED STOPS FITTING NR 1 AND NR 5 WERE REPLACED IAW SRM 51-30-1 AND 51-30-5 AND CRACK UNDER STOP FITTING NR 1 WAS ATTENDED WITH CARD NR 393 AC ZONE 100, NRC 20000102642.
